# SDR REXA2018020800151

- Difficulty date: February 8, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 22,196 hours, 15,446 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Guard
- Part number: CC670392051
- Condition: Cracked
- Location: Mlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL FWD LOWER GRAVEL GUARD PANEL IS CRACKED.  REPLACED THE LEFT MLG WHEEL WELL FWD LOWER GRAVEL GUARD IAW AMM 20-21-00.
